Poly-Bernoulli numbers
Journal de Théorie des Nombres de Bordeaux, Volume 9 (1997) no. 1, pp. 221-228.

By using polylogarithm series, we define “poly-Bernoulli numbers” which generalize classical Bernoulli numbers. We derive an explicit formula and a duality theorem for these numbers, together with a von Staudt-type theorem for di-Bernoulli numbers and another proof of a theorem of Vandiver.

Par le biais des séries logarithmiques multiples, nous définissons l'analogue en plusieurs variables des nombres de Bernoulli. Nous démontrons une formule explicite ainsi qu'un théorème de dualité pour ces nombres. Nous donnons aussi un théorème de type von Staudt et une nouvelle preuve d'un théorème de Vandiver.

@article{JTNB_1997__9_1_221_0,
     author = {Masanobu Kaneko},
     title = {Poly-Bernoulli numbers},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {221--228},
     publisher = {Universit\'e Bordeaux I},
     volume = {9},
     number = {1},
     year = {1997},
     doi = {10.5802/jtnb.197},
     zbl = {0887.11011},
     mrnumber = {1469669},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.197/}
}
TY  - JOUR
TI  - Poly-Bernoulli numbers
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 1997
DA  - 1997///
SP  - 221
EP  - 228
VL  - 9
IS  - 1
PB  - Université Bordeaux I
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.197/
UR  - https://zbmath.org/?q=an%3A0887.11011
UR  - https://www.ams.org/mathscinet-getitem?mr=1469669
UR  - https://doi.org/10.5802/jtnb.197
DO  - 10.5802/jtnb.197
LA  - en
ID  - JTNB_1997__9_1_221_0
ER  - 
%0 Journal Article
%T Poly-Bernoulli numbers
%J Journal de Théorie des Nombres de Bordeaux
%D 1997
%P 221-228
%V 9
%N 1
%I Université Bordeaux I
%U https://doi.org/10.5802/jtnb.197
%R 10.5802/jtnb.197
%G en
%F JTNB_1997__9_1_221_0
Masanobu Kaneko. Poly-Bernoulli numbers. Journal de Théorie des Nombres de Bordeaux, Volume 9 (1997) no. 1, pp. 221-228. doi : 10.5802/jtnb.197. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.197/

[1] Gould, H.W.: Explicit formulas for Bernoulli numbers, Amer. Math. Monthly 79 (1972), 44-51. | MR: 306102 | Zbl: 0227.10010

[2] Ireland, K. and Rosen, M.: A Classical Introduction to Modern Number Theory, second edition. Springer GTM 84 (1990) | MR: 1070716 | Zbl: 0712.11001

[3] Jordan, Charles: Calculus of Finite Differences, Chelsea Publ. Co., New York, (1950) | MR: 183987 | Zbl: 0041.05401

[4] Vandiver, H.S.: On developments in an arithmetic theory of the Bernoulli and allied numbers, Scripta Math. 25 (1961), 273-303 | MR: 142497 | Zbl: 0100.26901

Cited by Sources: